# SDR SWAA2021081728355

- Difficulty date: January 28, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. PANEL 120CF CORROSION AROUND FASTNER HOLES FWD RH SIDE OF PANEL / RECEIVED IDENTIFIED + REPLACED CORRODED FWD CARGO COMPARTMENT FLOOR PANEL 120CF IAW AIPC 25-52-10-17 ITEM 25 + ATAG WN1763 PN 4251047.
